# SDR AALA202108180449

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 67,577 hours, 25,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BROKEN CANNON PLUG ON EMERGENCY LIGHT LAST SEAT ROW, LEFT HAND SIDE. REPLACED CABLE FOR EMERGENCY LIGHT PER AMM 33-51-19 AND ESPM 20-33-45.
